Problems of combinatorial optimization, statistical sums and representations of the full linear group
Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 3-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_1_a0,
author = {A. I. Barvinok},
title = {Problems of combinatorial optimization, statistical sums and representations of the full linear group},
journal = {Matemati\v{c}eskie zametki},
pages = {3--11},
year = {1991},
volume = {49},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a0/}
}
A. I. Barvinok. Problems of combinatorial optimization, statistical sums and representations of the full linear group. Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 3-11. http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a0/